# SDR HEEA075609

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,478 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: 100005430
- Condition: Inoperative
- Location: Audio System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
